Alert archive / Alabama / High Surf Advisories in 2013

High Surf Advisory 3, NWS Mobile, AL

November 25, 2013

NWS Mobile, AL issued this high surf advisory at Nov 25, 2013, 8:42 AM CST. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Nov 25, 2013, 8:42 AM CST (14:42 UTC)
Expired
Nov 27, 2013, 12:00 AM CST
In force
39 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

547 
WHUS44 KMOB 251442
CFWMOB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
842 AM CST MON NOV 25 2013

......ROUGH SURF AND HIGH RISK OF DANGEROUS RIP CURRENTS ALONG AREA
BEACHES THROUGH TUESDAY...

.A STRONG LOW PRESSURE SYSTEM APPROACHING FROM THE NORTHWEST GULF WILL
MOVE EASTWARD ACROSS THE AREA ON TUESDAY. BREEZY EASTERLY WINDS BECOME
SOUTHERLY TONIGHT THEN SWITCH TO A NORTHERLY FLOW TUESDAY AFTERNOON.
THESE STRONG WINDS WILL CREATE ROUGH SURF AND DANGEROUS RIP CURRENTS
THROUGH TUESDAY EVENING.

ALZ063-064-FLZ002-004-006-260100-
/O.NEW.KMOB.SU.Y.0003.131125T1442Z-131127T0600Z/
/O.NEW.KMOB.RP.S.0026.131125T1442Z-131127T0600Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
842 AM CST MON NOV 25 2013

...HIGH SURF ADVISORY IN EFFECT UNTIL MIDNIGHT CST TUESDAY
NIGHT...
...HIGH RIP CURRENT RISK IN EFFECT THROUGH TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TUESDAY NIGHT. A
HIGH RIP CURRENT RISK HAS ALSO BEEN ISSUED. THIS HIGH RIP CURRENT
RISK IS IN EFFECT THROUGH TUESDAY EVENING. 

* WAVES AND SURF...SURF HEIGHTS OF 4 TO 6 FEET TODAY INCREASE TO 5 TO
  7 FEET FOR TONIGHT THROUGH TUESDAY MORNING THEN GRADUALLY DECREASE
  THROUGH TUESDAY EVENING.

* TIMING...THROUGH TUESDAY EVENING.

* IMPACTS...A HIGH RISK FOR POTENTIALLY LIFE THREATENING RIP CURRENTS
  EXISTS ALONG AREA BEACHES. BE WATCHFUL FOR BREAKS IN THE SURF
  LINE...WHERE AN INCREASED RIP CURRENT RISK MAY EXIST. ROUGH SURF
  MAY RESULT IN MINOR BEACH EROSION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH
PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. 

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG
SWIMMER CAN BECOME EXHAUSTED QUICKLY.

&&

$$

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW RIP CURRENT HAZARD...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM
7 follow-up statements
993 
WHUS44 KMOB 252349
CFWMOB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
549 PM CST MON NOV 25 2013

......ROUGH SURF AND HIGH RISK OF DANGEROUS RIP CURRENTS LIKELY ALONG
AREA BEACHES THROUGH TUESDAY...

.A STRONG LOW PRESSURE SYSTEM APPROACHING FROM THE NORTHWEST GULF
WILL MOVE EASTWARD ACROSS THE AREA ON TUESDAY. BREEZY EASTERLY
WINDS BECOME SOUTHERLY TONIGHT THEN SWITCH TO A NORTHERLY FLOW
TUESDAY AFTERNOON. THESE STRONG WINDS WILL CREATE ROUGH SURF AND
DANGEROUS RIP CURRENTS THROUGH TUESDAY EVENING.

ALZ063-064-FLZ002-004-006-260800-
/O.CON.KMOB.SU.Y.0003.000000T0000Z-131127T0600Z/
/O.CON.KMOB.RP.S.0026.000000T0000Z-131127T0600Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
549 PM CST MON NOV 25 2013

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TUESDAY NIGHT...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH TUESDAY
EVENING...

* WAVES AND SURF...SURF HEIGHTS OF 4 TO 6 FEET TODAY INCREASE TO 
  5 TO 7 FEET FOR TONIGHT THROUGH TUESDAY MORNING THEN GRADUALLY 
  DECREASE THROUGH TUESDAY EVENING. 

* TIMING...THROUGH TUESDAY EVENING.

* IMPACTS...A HIGH RISK FOR POTENTIALLY LIFE THREATENING RIP 
  CURRENTS EXISTS ALONG AREA BEACHES. BE WATCHFUL FOR BREAKS IN 
  THE SURF LINE...WHERE AN INCREASED RIP CURRENT RISK MAY EXIST. 
  ROUGH SURF MAY RESULT IN MINOR BEACH EROSION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING POTENTIALLY DEADLY RIP CURRENTS AND
LOCALIZED BEACH EROSION.

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH
PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG
SWIMMER CAN BECOME EXHAUSTED QUICKLY.

&&

$$


PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW RIP CURRENT HAZARD...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM
299 
WHUS44 KMOB 252355 CCA
CFWMOB

COASTAL HAZARD MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
555 PM CST MON NOV 25 2013

...ROUGH SURF AND HIGH RISK OF DANGEROUS RIP CURRENTS LIKELY ALONG
AREA BEACHES THROUGH TUESDAY...

.A STRONG LOW PRESSURE SYSTEM APPROACHING FROM THE NORTHWEST GULF
WILL MOVE EASTWARD ACROSS THE AREA ON TUESDAY. BREEZY EASTERLY
WINDS BECOME SOUTHERLY TONIGHT THEN SWITCH TO A NORTHERLY FLOW
TUESDAY AFTERNOON. THESE STRONG WINDS WILL CREATE ROUGH SURF AND
DANGEROUS RIP CURRENTS THROUGH TUESDAY EVENING.

ALZ063-064-FLZ002-004-006-260815-
/O.CON.KMOB.SU.Y.0003.000000T0000Z-131127T0600Z/
/O.CON.KMOB.RP.S.0026.000000T0000Z-131127T0600Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
555 PM CST MON NOV 25 2013

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TUESDAY NIGHT...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH TUESDAY
EVENING...

* WAVES AND SURF...SURF HEIGHTS OF 4 TO 6 FEET TODAY INCREASE TO 
  5 TO 7 FEET FOR TONIGHT THROUGH TUESDAY MORNING THEN GRADUALLY 
  DECREASE THROUGH TUESDAY EVENING. 

* TIMING...THROUGH TUESDAY EVENING.

* IMPACTS...A HIGH RISK FOR POTENTIALLY LIFE THREATENING RIP 
  CURRENTS EXISTS ALONG AREA BEACHES. BE WATCHFUL FOR BREAKS IN 
  THE SURF LINE...WHERE AN INCREASED RIP CURRENT RISK MAY EXIST. 
  ROUGH SURF MAY RESULT IN MINOR BEACH EROSION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING POTENTIALLY DEADLY RIP CURRENTS AND
LOCALIZED BEACH EROSION.

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH
PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG
SWIMMER CAN BECOME EXHAUSTED QUICKLY.

&&

$$


PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW RIP CURRENT HAZARD...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM
388 
WHUS44 KMOB 260248
CFWMOB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
848 PM CST MON NOV 25 2013

...ROUGH SURF AND HIGH RISK OF DANGEROUS RIP CURRENTS LIKELY
ALONG AREA BEACHES THROUGH TUESDAY...
...INCREASED TIDES THROUGH TUESDAY AFTERNOON...

.A STRONG LOW PRESSURE SYSTEM APPROACHING FROM THE NORTHWEST GULF
WILL MOVE EASTWARD ACROSS THE AREA ON TUESDAY. BREEZY EASTERLY
WINDS BECOME SOUTHERLY TONIGHT THEN SWITCH TO A NORTHERLY FLOW
TUESDAY AFTERNOON. THESE STRONG WINDS WILL CREATE ROUGH SURF...
ABOVE NORMAL TIDES...AND DANGEROUS RIP CURRENTS THROUGH TUESDAY
EVENING.

ALZ063-064-FLZ002-004-006-261100-
/O.NEW.KMOB.CF.S.0003.131126T0248Z-131126T2100Z/
/O.CON.KMOB.SU.Y.0003.000000T0000Z-131127T0600Z/
/O.CON.KMOB.RP.S.0026.000000T0000Z-131127T0600Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
848 PM CST MON NOV 25 2013

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TUESDAY NIGHT...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH TUESDAY
EVENING...
...HIGHER THAN NORMAL TIDAL LEVELS THROUGH TUESDAY...

* COASTAL FLOODING...TIDES RANGING FROM 2 TO 2.5 FEET MAY CAUSE WAVE
  RUNUP AND MINOR FLOODING OF TYPICAL LOWER LYING LOCATIONS ALONG
  COASTAL AREAS OF SOUTHWEST ALABAMA AND THE WESTERN FLORIDA
  PANHANDLE THROUGH TUESDAY AFTERNOON.

* WAVES AND SURF...SURF HEIGHTS OF 4 TO 6 FEET TODAY INCREASE TO 
  5 TO 7 FEET FOR TONIGHT THROUGH TUESDAY MORNING THEN GRADUALLY 
  DECREASE THROUGH TUESDAY EVENING. 

* TIMING...THROUGH TUESDAY EVENING.

* IMPACTS...A HIGH RISK FOR POTENTIALLY LIFE THREATENING RIP 
  CURRENTS EXISTS ALONG AREA BEACHES. BE WATCHFUL FOR BREAKS IN 
  THE SURF LINE...WHERE AN INCREASED RIP CURRENT RISK MAY EXIST. 
  ROUGH SURF MAY RESULT IN MINOR BEACH EROSION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING POTENTIALLY DEADLY RIP CURRENTS AND
LOCALIZED BEACH EROSION.

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH
PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG
SWIMMER CAN BECOME EXHAUSTED QUICKLY.

&&

$$


PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW RIP CURRENT HAZARD...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM
591 
WHUS44 KMOB 260941
CFWMOB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
341 AM CST TUE NOV 26 2013

...HIGH RISK OF DANGEROUS RIP CURRENTS THROUGH WEDNESDAY...
...ROUGH SURF LIKELY ALONG AREA BEACHES THROUGH THIS EVENING...
...INCREASED TIDES THROUGH THIS AFTERNOON...

.A STRONG LOW PRESSURE SYSTEM WILL MOVE NORTHEASTWARD ACROSS THE
AREA TODAY WITH BREEZY SOUTHEASTERLY WINDS SWITCHING TO A NORTHERLY
DIRECTION. THE WINDS WILL BE STRONGER NEAR THE COAST AND CREATE
ROUGH SURF...ABOVE NORMAL TIDES...AND DANGEROUS RIP CURRENTS.

ALZ063-064-FLZ002-004-006-261745-
/O.EXT.KMOB.RP.S.0026.000000T0000Z-131128T0000Z/
/O.CON.KMOB.SU.Y.0003.000000T0000Z-131127T0600Z/
/O.CON.KMOB.CF.S.0003.000000T0000Z-131126T2100Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
341 AM CST TUE NOV 26 2013

...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH WEDNESDAY
AFTERNOON...
...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...
...HIGHER THAN NORMAL TIDAL LEVELS THROUGH THIS AFTERNOON...

* COASTAL FLOODING...TIDES RANGING FROM 2 TO 2.5 FEET MAY CAUSE WAVE
  RUNUP AND MINOR FLOODING OF TYPICAL LOWER LYING LOCATIONS ALONG
  COASTAL AREAS OF SOUTHWEST ALABAMA AND THE WESTERN FLORIDA
  PANHANDLE THROUGH THIS AFTERNOON.

* WAVES AND SURF...SURF HEIGHTS OF 5 TO 7 FEET GRADUALLY DECREASE
  THROUGH THIS EVENING.

* TIMING...ELEVATED TIDES AND POTENTIAL MINOR FLOODING CONTINUES
  THROUGH THIS AFTERNOON...ROUGH SURF CONTINUES THROUGH THIS
  EVENING...AND A HIGH RISK OF RIP CURRENTS CONTINUES THROUGH
  WEDNESDAY.

* IMPACTS...A HIGH RISK FOR POTENTIALLY LIFE THREATENING RIP 
  CURRENTS EXISTS ALONG AREA BEACHES. BE WATCHFUL FOR BREAKS IN 
  THE SURF LINE...WHERE AN INCREASED RIP CURRENT RISK MAY EXIST. 
  ROUGH SURF MAY RESULT IN MINOR BEACH EROSION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING POTENTIALLY DEADLY RIP CURRENTS AND
LOCALIZED BEACH EROSION.

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH
PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG
SWIMMER CAN BECOME EXHAUSTED QUICKLY.

&&

$$

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW RIP CURRENT HAZARD...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM
948 
WHUS44 KMOB 261828
CFWMOB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1228 PM CST TUE NOV 26 2013

...HIGH RISK OF DANGEROUS RIP CURRENTS THROUGH WEDNESDAY...
...ROUGH SURF LIKELY ALONG AREA BEACHES THROUGH THIS EVENING...

.A STRONG LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE NORTHEASTWARD
ACROSS THE AREA TODAY LEADING TO A STRONG OFFSHORE FLOW LATER TODAY
AND TONIGHT. ROUGH SURF AND DANGEROUS RIP CURRENTS WILL CONTINUE
THROUGH THIS AFTERNOON THEN GRADUALLY DECREASE OVERNIGHT. 

ALZ063-064-FLZ002-004-006-270300-
/O.CAN.KMOB.CF.S.0003.000000T0000Z-131126T2100Z/
/O.CON.KMOB.SU.Y.0003.000000T0000Z-131127T0600Z/
/O.CON.KMOB.RP.S.0026.000000T0000Z-131128T0000Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
1228 PM CST TUE NOV 26 2013

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH WEDNESDAY
AFTERNOON...

......HIGH RISK OF DANGEROUS RIP CURRENTS THROUGH WEDNESDAY...
...ROUGH SURF LIKELY ALONG AREA BEACHES THROUGH THIS EVENING...

* WAVES AND SURF...SURF HEIGHTS OF 5 TO 7 FEET GRADUALLY DECREASE
 THROUGH THIS EVENING.

* TIMING...ROUGH SURF CONTINUES THROUGH THIS EVENING...AND A HIGH
  RISK OF RIP CURRENTS CONTINUES THROUGH WEDNESDAY.

* IMPACTS...A HIGH RISK FOR POTENTIALLY LIFE THREATENING RIP 
  CURRENTS EXISTS ALONG AREA BEACHES. BE WATCHFUL FOR BREAKS IN 
  THE SURF LINE...WHERE AN INCREASED RIP CURRENT RISK MAY EXIST. 
  ROUGH SURF MAY RESULT IN MINOR BEACH EROSION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE
ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION.

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH
PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. 

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG
SWIMMER CAN BECOME EXHAUSTED QUICKLY.

&&

$$


PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW RIP CURRENT HAZARD...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM
541 
WHUS44 KMOB 270217
CFWMOB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
817 PM CST TUE NOV 26 2013

...HIGH RISK OF DANGEROUS RIP CURRENTS THROUGH WEDNESDAY... 

...ROUGH SURF WILL GRADUALLY DECREASE THROUGH THE EVENING...

.STRONG OFFSHORE FLOW WILL DEVELOP TONIGHT IN THE WAKE OF A DEPARTING
SURFACE LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT. ROUGH SURF
THIS EVENING SHOULD GRADUALLY DECREASE LATE TONIGHT. A HIGH RISK OF
RIP CURRENTS WILL CONTINUE THROUGH WEDNESDAY. 

ALZ063-064-FLZ002-004-006-270600-
/O.CON.KMOB.SU.Y.0003.000000T0000Z-131127T0600Z/
/O.CON.KMOB.RP.S.0026.000000T0000Z-131128T0000Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
817 PM CST TUE NOV 26 2013

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH WEDNESDAY
AFTERNOON...

* WAVES AND SURF...SURF HEIGHTS OF 4 TO 6 FEET WILL GRADUALLY 
  DECREASE THROUGH THIS EVENING.

* TIMING...ROUGH SURF CONTINUES THROUGH THIS EVENING...AND A 
  HIGH RISK OF RIP CURRENTS CONTINUES THROUGH WEDNESDAY. 

* IMPACTS...A HIGH RISK FOR POTENTIALLY LIFE THREATENING RIP 
  CURRENTS EXISTS ALONG AREA BEACHES. BE WATCHFUL FOR BREAKS IN 
  THE SURF LINE...WHERE AN INCREASED RIP CURRENT RISK MAY EXIST. 
  ROUGH SURF MAY RESULT IN MINOR BEACH EROSION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH
PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG
SWIMMER CAN BECOME EXHAUSTED QUICKLY.

&&

$$


PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW RIP CURRENT HAZARD...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM
560 
WHUS44 KMOB 270604
CFWMOB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1204 AM CST WED NOV 27 2013

...HIGH RISK OF DANGEROUS RIP CURRENTS THROUGH WEDNESDAY...

.STRONG OFFSHORE FLOW WILL DEVELOP TONIGHT IN THE WAKE OF A
DEPARTING SURFACE LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT.
A HIGH RISK OF RIP CURRENTS WILL CONTINUE THROUGH WEDNESDAY.

ALZ063-064-FLZ002-004-006-271400-
/O.EXP.KMOB.SU.Y.0003.000000T0000Z-131127T0600Z/
/O.CON.KMOB.RP.S.0026.000000T0000Z-131128T0000Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
1204 AM CST WED NOV 27 2013

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS
AFTERNOON...
...HIGH SURF ADVISORY HAS EXPIRED...

* IMPACTS...A HIGH RISK FOR POTENTIALLY LIFE THREATENING RIP 
  CURRENTS EXISTS ALONG AREA BEACHES. BE WATCHFUL FOR BREAKS IN 
  THE SURF LINE...WHERE AN INCREASED RIP CURRENT RISK MAY EXIST. 
  ROUGH SURF MAY RESULT IN MINOR BEACH EROSION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS. 

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH
PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. 

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG
SWIMMER CAN BECOME EXHAUSTED QUICKLY.

&&

$$


PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW RIP CURRENT HAZARD...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this high surf advisory went out at Nov 25, 4:45 AM CST, 3 hours 57 minutes earlier.

Area forecast discussion, Nov 25, 4:45 AM CST, 3 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
445 AM CST MON NOV 25 2013

.SHORT TERM (TODAY AND TONIGHT)...A MODERATE EASTERLY WIND WILL
OCCUR ACROSS THE FORECAST AREA TODAY AS HIGH PRESSURE REMAINS OVER
THE SOUTHEAST STATES. SHOULD SEE MOST WIND SPEEDS INLAND AREAS FROM
10 TO 20 MPH...AND FROM 15 TO 25 MPH ALONG THE COAST. AT THIS TIME
IS APPEARS THE WINDS WILL REMAIN BELOW WIND ADVISORY CRITERIA ALONG
THE COAST. DEEP LAYER MOISTURE WILL SURGE QUICKLY BACK INTO THE
REGION TODAY...SO EXPECTING MOSTLY CLOUDY TO CLOUDS SKIES OVER THE
NEXT 24 HOURS. KEPT A SLIGHT CHANCE OF RAIN IN FOR THE MORNING HOURS
ACROSS MOST OF THE AREA...FOLLOWED BY A CHANCE OF SHOWERS DURING THE
AFTERNOON ACROSS THE EASTERN TWO THIRDS OF THE FORECAST AREA WITH
RAIN SHOWERS LIKELY IN THE WEST. A STRONG LOW PRESSURE SYSTEM
DEVELOPING OVER THE WESTERN GULF OF MEXICO TODAY IS FORECAST TO MOVE
EAST-NORTHEAST TONIGHT...TRACKING NEAR OR SOUTH OF THE SOUTHEAST
LOUISIANA COAST LATE TONIGHT. WENT WITH AN INCREASING TREND IN
SHOWER ACTIVITY THROUGH THE EVENING HOURS WITH NEAR 100 PERCENT
COVERAGE AFTER MIDNIGHT. ALSO ADDED MENTION THAT LOCALLY HEAVY
RAINFALL WILL BE POSSIBLE AFTER MIDNIGHT. ONE TO TWO INCHES OF RAIN
ARE EXPECTED WITH THIS STORM SYSTEM THROUGH TONIGHT...WITH LOCALLY
HIGHER AMOUNTS POSSIBLE.

HIGH TEMPERATURES TODAY WILL RANGE FROM NEAR 50 DEGREES ACROSS OUR
NORTHWEST ZONES TO NEAR 60 ALONG THE COAST. LOW TEMPERATURES TONIGHT
WILL BE NEARLY STEADY...RANGING FROM 46 TO 52 DEGREES NORTHWEST OF
I-65...AND FROM 53 TO 61 DEGREES SOUTHEAST OF I-65. /22

&&

.LONG TERM (TUESDAY THROUGH SUNDAY)...A SFC LOW IS EXPECTED TO BE
NEAR THE SOUTHEAST LOUISIANA COAST BY 12Z TUESDAY AS A STRONG UPPER
LEVEL LOW MOVES EAST ACROSS TEXAS. AHEAD OF THE SFC LOW...A WARM
FRONT WILL STRETCH EASTWARD ALONG THE COAST. STRONG ISENTROPIC LIFT
WILL CONTINUE THROUGH MUCH OF TUESDAY AS THE LOW MOVES EAST
NORTHEAST. THIS WILL RESULT IN WIDESPREAD RAIN ACROSS MUCH OF THE
AREA DURING THE DAY ON TUESDAY. COASTAL AREAS IN THE WESTERN FLORIDA
PANHANDLE MAY SEE THE WARM SECTOR MOVE INLAND DURING THE DAY ON
TUESDAY WITH TEMPS WARMING INTO THE LOW 70S. THIS WILL DEPEND ON THE
EXACT MOVEMENT OF THE SFC LOW. IF THE WARM SECTOR IS ABLE TO MOVE
INLAND THERE WOULD BE A WINDOW FOR AN ISOLATED STRONG TO SEVERE
THUNDERSTORM DUE TO THE STRONG VERTICAL WIND SHEAR IN PLACE.
HOWEVER...THE RISK AT THIS TIME IS RATHER LOW. RAINFALL COULD BE
LOCALLY HEAVY AT TIMES ON TUESDAY WITH WIDESPREAD AMOUNTS OF 1 TO 3
INCHES EXPECTED.

THE SFC LOW WILL MOVE EAST TUESDAY AFTERNOON AND EVENING WITH MOST
OF THE RAIN MOVING EAST OF THE AREA. HOWEVER...THE UPPER LOW WILL
BEGIN TO OPEN UP AS IS APPROACHES THE AREA AND PHASES WITH A
NORTHERN STREAM TROUGH. THIS WILL LIKELY BRING MORE LIGHT RAIN TO
THE AREA DUE TO STRONG LIFT ASSOCIATED WITH THE UPPER SYSTEM. AS THE
UPPER TROUGH MOVES EAST WEDNESDAY MORNING...STRONG COLD AIR
ADVECTION WILL BEGIN ACROSS THE AREA WITH A MUCH COLDER AIRMASS
MOVING INTO THE REGION. THERE IS SMALL POSSIBILITY THAT THE PRECIP
COULD END AS A MIX OF RAIN AND SNOW ACROSS INLAND LOCATIONS EARLY
WEDNESDAY MORNING BEFORE THE DRY AIR TAKES OVER...BUT THE
PROBABILITY IS VERY LOW AND NOT ENOUGH TO MENTION IN THE
FORECAST.

SKIES WILL CLEAR BY WEDNESDAY AFTERNOON BUT TEMPS WILL LIKELY NOT
GET OUT OF THE LOW 40S INLAND TO LOW 50S NEAR THE COAST. OVERNIGHT
LOWS WEDNESDAY NIGHT/THURSDAY MORNING WILL LIKELY BE THE COLDEST OF
THE SEASON WITH LOWS IN THE LOWER 20S INLAND TO LOW 30S NEAR THE
COAST. THE FORECAST LOW OF 25 AT MOBILE WOULD TIE A RECORD FOR THE
DATE. THANKSGIVING WILL FEATURE PLENTY OF SUN BUT NO WARMTH AS
TEMPS WILL ONLY CLIMB INTO THE LOW TO MID 50S....WELL BELOW NORMAL.
TEMPS WILL BEGIN TO MODIFY LATE IN THE PERIOD AS HIGH PRESSURE
SLIDES EAST OF THE AREA. /13

&&

.AVIATION...[25.12Z KMOB/KBFM/KPNS TAF ISSUANCE]...LATEST SATELLITE
IMAGES INDICATE THAT HIGH CLOUDS ARE THICKENING WHILE SPREADING EAST
OUT OF TEXAS. CEILING BASES ARE FORECAST TO LOWER THROUGHOUT THE DAY
TODAY...DROPPING TO MVFR/IFR CATEGORIES THIS AFTERNOON. IFR CEILINGS
OVERNIGHT WITH WIDESPREAD RAIN MOVING INTO THE REGION FROM THE WEST.
PERIODS OF HEAVY RAIN WITH VISIBILITY REDUCTIONS IN THE IFR CATEGORY
AT TIMES...ESPECIALLY AFTER 26.06Z AS A SURFACE LOW PRESSURE SYSTEM
MOVES ACROSS THE NORTHERN GULF OF MEXICO. AN INCREASE IN EASTERLY
WINDS EXPECTED TODAY WITH OCCASIONAL GUSTS CLOSE TO 25 KNOTS AT
TIMES. /22

&&

.MARINE...A DEVELOPING AREA OF LOW PRESSURE OFF THE TEXAS COAST WILL
TRACK EAST NORTHEAST ACROSS THE MISSISSIPPI SOUND TUESDAY MORNING AND
THEN EAST OF THE AREA TUESDAY AFTERNOON. A FEW STRONG THUNDERSTORMS
WILL BE POSSIBLE AHEAD OF THE LOW...MOSTLY TONIGHT THROUGH TUESDAY.
A STRONG OFFSHORE FLOW WILL DEVELOP TUESDAY AFTERNOON FOLLOWING THE
PASSAGE OF THE LOW...AND CONTINUE THROUGH WEDNESDAY NIGHT. WINDS
GRADUALLY DIMINISH LATER IN THE WEEK AS HIGH PRESSURE REBUILDS OVER
THE SOUTHEAST STATES. HIGH SEAS WILL PERSIST THROUGH MID WEEK. /22

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      57  54  59  35  47 /  60 100 100  60  10
PENSACOLA   59  58  68  39  50 /  40 100 100  70  20
DESTIN      60  60  72  42  53 /  30 100 100  80  20
EVERGREEN   54  52  62  34  44 /  40 100 100  70  20
WAYNESBORO  51  46  51  31  44 /  60 100 100  70  10
CAMDEN      52  47  55  33  44 /  40 100 100  80  20
CRESTVIEW   57  55  70  39  49 /  30 100 100  80  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM THURSDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
     NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
     20 NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60
     NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO
     60 NM...

     SMALL CRAFT ADVISORY UNTIL 3 PM WEDNESDAY FOR THE FOLLOWING
     ZONES: MISSISSIPPI SOUND...SOUTHERN MOBILE BAY...

     SMALL CRAFT ADVISORY FROM 6 PM MONDAY TO 3 PM WEDNESDAY FOR THE
     FOLLOWING ZONES: CHOCTAWHATCHEE BAY...NORTHERN MOBILE BAY...
     PENSACOLA BAY SYSTEM...PERDIDO BAY...

&&
Hazardous weather outlook, Nov 25, 6:31 AM CST, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
631 AM CST MON NOV 25 2013

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-261245-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
631 AM CST MON NOV 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A STRONG LOW PRESSURE SYSTEM DEVELOPING OVER THE WESTERN GULF OF
MEXICO TODAY IS FORECAST TO MOVE EAST-NORTHEAST...TRACKING NEAR OR
JUST SOUTH OF THE SOUTHEAST LOUISIANA COAST LATE TONIGHT. AN
INCREASED COVERAGE OF RAINFALL IS FORECAST TODAY BECOMING WIDESPREAD
TONIGHT WITH LOCALLY HEAVY RAINFALL LIKELY. ONE TO TWO INCHES OF
RAIN ARE EXPECTED WITH THIS STORM SYSTEM THROUGH TONIGHT...WITH
LOCALLY HIGHER AMOUNTS POSSIBLE. A FEW EMBEDDED THUNDERSTORMS ALONG
THE COAST ARE ALSO POSSIBLE LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE LOW CONTINUES EAST-NORTHEAST DURING THE DAY TUESDAY...TRACKING
NEAR THE COAST...AND POSSIBLY MOVING INLAND ACROSS THE WESTERN
FLORIDA PANHANDLE BY NOON. GIVEN THIS FORECAST...THE WIDESPREAD
COVERAGE OF RAIN SHOWERS WILL CONTINUE WITH LOCALLY HEAVY RAINFALL
LIKELY. AN ADDITIONAL ONE TO TWO INCHES OF RAIN ARE EXPECTED...
ESPECIALLY EAST OF I-65. AGAIN A FEW EMBEDDED THUNDERSTORMS WILL
OCCUR SOUTHEAST OF THE LOWS TRACK. THE BEST CHANCE OF STRONG STORMS
WOULD OCCUR ACROSS THE WESTERN FLORIDA PANHANDLE EARLY TUESDAY
MORNING...WITH WIND GUSTS UP TO 45 MPH POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH SUNDAY.

GMZ630>635-650-655-670-675-261245-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
631 AM CST MON NOV 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

STRONG EAST TO SOUTHEAST WINDS AND RESULTANT HIGH SEAS WILL CREATE
HAZARDOUS CONDITIONS FOR SMALL CRAFT FOR THE ALABAMA AND NORTHWEST
FLORIDA GULF WATERS...SOUTHERN MOBILE BAY AND MISSISSIPPI SOUND. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THESE AREAS. ADDITIONAL
SMALL CRAFT ADVISORIES WILL GO INTO EFFECT AT 6 PM THIS EVENING FOR
NORTHERN MOBILE BAY...PERDIDO BAY...PENSACOLA BAY SYSTEM AND
CHOCTAWHATCHEE BAY. AREA BAYS...SOUNDS AND COASTAL WATERWAYS WILL BE
CHOPPY TO ROUGH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG SOUTH TO SOUTHWEST WINDS WILL BE ONGOING TUESDAY MORNING AHEAD
OF AN APPROACHING LOW PRESSURE SYSTEM. A STRONG OFFSHORE FLOW WILL
DEVELOP TUESDAY AFTERNOON FOLLOWING THE PASSAGE OF THE LOW...AND
CONTINUE THROUGH WEDNESDAY NIGHT. THESE STRONG WINDS AND RESULTANT
HIGH SEAS AND VERY ROUGH CONDITIONS WILL CREATE HAZARDOUS CONDITIONS
FOR SMALL CRAFT.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 25, 8:42 AM CSTRip Current StatementMOB55 hr
Nov 25, 3:40 PM CSTGale WatchMOB12 hr
Nov 25, 3:40 PM CSTSmall Craft AdvisoryMOB62 hr

Nearby

High Surf Advisories in Alabama, 2013High Surf Advisories in Florida, 2013Every high surf advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.